# SDR CA040922003

- Difficulty date: July 24, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 13,039 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pulley Bracket
- Part number: 0512128
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE-OFF, WHEN RAISING FLAPS FROM 100 TO 00, PILOT FELT A RELEASE OF TENSION AND A/C BANKED LT, UNTIL FLAP HANDLE LOCKED IN AT 00 POSITION. PILOT CHECKED FLT CONTROLS & ALL APPEARED NORMAL, PILOT SUSPECTED SOMETHING WRONG WITH FLAPS. A/C FLOWN TO BASE, & BEFORE LANDING, PILOT DECIDED TO CHECK FLAPS. AS SOON AS FLAP HANDLE MOVED FROM 00 LATCH TOWARDS 100 LATCH A/C WANTED TO BANK LT AGAIN, SO PILOT SET FLAPS BACK TO 00 & DID AN UNEVENTFUL FLAPLESS LANDING. MX NOTIFIED & UPON INSPECTION OF FLAP SYSTEM, FOUND TABS OF A PULLEY BRACKET ON A MAIN BULKHEAD AT STA 65.33, HAD BROKEN AWAY.
